Diet and nutrition
If this is your first visit, check out the community guide. You will have to Join us or Sign in before you can post.

Community updates


• Check you're happy with the email notifications you're receiving.
• Have a look at how the community will be changing its appearance.
• Get the latest information on issues relating to coronavirus.

Weigh gain on meds and unable to shift it

dannidixon2017dannidixon2017 Member Posts: 2 Listener
edited October 2018 in Diet and nutrition
I take Depakote and quietapine and can’t lose weight I am no confiden to go to gym not even a all female and lack the motivation even though it consumes me thoughts everyday just can’t  seem to do it dnt know why help plz I need loads help any help even find a gym buddie if that’s such a thing would be excellent 

Replies

  • Pippa_ScopePippa_Scope Member Posts: 5,856 Disability Gamechanger
    Thanks for sharing this with us @dannidixon2017, and I'm so sorry to hear you've been feeling low. I'm tagging in @KirstenNutritionAdvisor in case there's anything she can suggest. 

    I've just been looking into this and it looks like there are many people who feel the same way you do right now: you can see some of their stories and advice from an online search here. I wonder if it would be worth talking to your local gym about how you're feeling, to see if they can advise? Some gyms may offer buddy schemes or personal training taster sessions as a way of helping people feel more comfortable. Really hope you find something that works for you!
  • tedd13iestedd13ies Member Posts: 1 Listener
    Hi, I am on lots of medication for my health, mainly methatrexate and thyroxine and a steroid. My weight has bloomed up. I am feeling down about my weight I can't seem to move it at all. I can't exercise very well because of back pain and weakness in my legs. Please help. 
  • lucy14lucy14 Member Posts: 34 Connected
    Hi there
    You could try Weight Watchers, now known as WW, If you didn't feel upto attending meetings you can join as an online member, there are lots of tips to get you moving and help with motivation.
    There is plenty of online support including some brilliant facebook groups, you could even start a support thread on here.
    A healthy eating plan can also do wonders to lift your mood.
    Good luck..xx
  • calamitycalamity Member Posts: 3 Listener
    I gained a lot of weight due to medication and skipping meals and then eating the wrong thing. I joined slimming world and realised that by eating 3 meals a day not skipping it. I lost a stone I am still loosing weight it take a little longer because of the medication I am on but worth it, it's do easy and normal food it's a.life style.
Sign in or join us to comment.